Examples of Free Involutions on Manifolds.
Mathematische Annalen, Tome 224 (1976), pp. 117-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__224_162901,
author = {Friedrich Hegenbarth},
title = {Examples of {Free} {Involutions} on {Manifolds.}},
journal = {Mathematische Annalen},
pages = {117--128},
year = {1976},
volume = {224},
zbl = {0321.57030},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__224_162901/}
}
Friedrich Hegenbarth. Examples of Free Involutions on Manifolds.. Mathematische Annalen, Tome 224 (1976), pp. 117-128. http://geodesic.mathdoc.fr/item/MAN_1976__224_162901/